Ask The Doctor > Questions & Answers > Estrogen and its Effects on Female Facial Appearance

Estrogen and its Effects on Female Facial Appearance

Patient: Will taking estrogen or birth control make my bulbous nose thinner? I’ve already had 3 rhinoplasties that did nothing to the tip of my nose that has thick, fatty, oily skin?

 

 

Symptoms: Bulbous, wide nose

 

 

Doctor: Hello. Welcome to Ask The Doctor.No estrogen won’t help in getting a thinner nose.There is no indication of using Es trogens for this purpose.They have a long list of adverse effects.So they should only be taken under medical supervision.Rhinoplasty can only help you in getting a desired shape of the nose but as you have already seen that these surgeries have their own limitations.I hope it helps.Stay Healthy.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment